# SDR PLGA990204

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ALB - FLT 6262 - DURING TAKEOFF, CTOT FAILED TO ARM AND TAKEOFF WAS ABORTED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM. AIRCRAFT RETURNED TO SERVICE.  (M)
